# SDR USAA000039

- Difficulty date: January 17, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N346US
- Make and model: Boeing 737301
- Aircraft serial: 23515
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 747
- Part time: 36,739 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 747 - AFT BAG BIN FRAME HAS A 1 INCH AREA OF CORROSION, LEVEL 1.  FABRICATED REPAIR PER SRM 51-30-01 AND 53-00-07.  (M)
